Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Other
Life Threatening? No
Write-up: Information has been received from the mother of a 17 year old female patient with acne and pertinent medical history and drug reactions/allergies reported as none who on 19-DEC-2006 was vaccinated with an initial dose of Gardasil, injection in the left upper arm. Concomitant therapy included sulfamethoxazole/trimethoprim. On 19-DEC-2006, the patient experienced two seizures after receiving the Gardasil vaccine. The patient''s mother reported that the patient "blacked out" about one to two minutes after receiving the injection and was unconscious for about a minute before she experienced the first seizure. The patient had felt nauseous when she had regained consciousness. The patient''s mother then reported that the patient "blacked out again" and had the second seizure which was more "severe". When the patient came out of it she started crying. The patient''s mother reported that the physician kept them at the office for about three hours to watch her and she was given water. The patient was instructed to see a neurologist. Subsequently at the time of this report, the patient recovered from seizures. Seizures was considered to be an other important medical event (OMIC). Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166